# SDR GTIA2017102302211

- Difficulty date: October 23, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N633NK
- Make and model: Airbus A320-232
- Aircraft serial: 6345
- Aircraft time: 11,704 hours, 5,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 147646
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TC 335100-03-1 FOUND EPSU 10WL AND 13WL WITH FAULTS. R&R EPSU 10WL AND 13WL IAW AMM 33-51-38. OPC GOOD.
